# SDR 2000UALA00660

- Difficulty date: November 4, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N320UA
- Make and model: Boeing 737322
- Aircraft serial: 23952
- Aircraft time: 39,608 hours, 21,200 cycles
- Engine: Ge CFM56*
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pin
- Condition: Misinstalled
- Location: Oxygen Gen
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE VISIT, AS A RESULT OF BOEING TELEX M-7200-00-02474 REPORTING IMPROPER OXYGEN GENERATOR RELEASE PIN INSTALLATIONS.  MECHANICS FOUND MULTIPLE GENERATORS WITH RELEASE PINS INSTALLED INCORRECTLY.  CORRECTED RELEASE PIN INSTALLATIONS.
